# SDR CALA2021050600613

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 60,140 hours, 26,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Fr68 To Fr70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AFT ACBIN FLOOR SUPPORT BEAM HAVE CORROSION Y765 FR 68 TO F R70 REMOVED AND REPLACED FLOOR SUPPORT BEAM Y765 FR 68-70 P/N: D5347 209200000 BATCH #: 0002717736 I.A.W. 51-42-11, REMOVED AND REPLA CED NEW COUPLING ANGLE P/N: D5347210420000 BATCH #: 0001718885 I .A.W. 51-44-11 ON NRC 0001634. MAINTENANCE ACCOMPLISHED BY V9340 35 AT ST AEROSPACE ON W/C 6001650330 INSPECTION NOT REQUIRED.  LP GENERATED FOR SDR REPORTING ONLY.
